# SDR DL73K002049

- Difficulty date: October 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 38,209 hours, 30,924 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING AFTER T/O CHECKLIST GEAR HANDLE PLACED TO OFF, HEARD A THUMP AND GOT A LEFT GEAR GREEN AND RED LIGHT.  LEFT GEAR DOWN AND DIVERTED TO BOSTON.  JACKED A/C, SWUNG GEAR SEVERAL TIMES AND ALL INDICATIONS NORMAL.  FOUND NOSE GEAR LOCKING ARM MAKING LOUD BANG.  LUBED GEAR, RETRACTED GEAR SEVERAL TIMES AND ALL INDICATIONS NORMAL.  A/C OK FOR SERVICE.
